# SDR AALA202304184409

- Difficulty date: March 11, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING AILERON #5 HINGE PIN BETWEEN WS 14057 AND WS 14459, BETWEEN RIBS 26 AND 27. REPLACED HINGE PIN PER TASK CARD 26C50027005.
